# SDR ASOA2013041003335

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 621 REAR PRESS BULKHEAD TO HAVE AN INDICATION NOTED AT LBL 36.2 AND APPROX WL 80 APPROX .500" LONG X 50 PERCENT FSH.  FAILED NDT INSPECTION.  R & R APU FUEL FEED LINE WITH A SERVICEABLE SHROUD ASY PN CA447 IAW AMM 28-20-01-400-801; AND COMPLIED WITH STEPS 7 & 9 THRU 13 OF REO 601R-53-61-4858.
